Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 16.

Article

Konstantinou-Rizos, S. and Mikhailov, A. V. and Xenitidis, Pavlos (2015) Reduction groups and related integrable difference systems of nonlinear Schrödinger type. Journal of Mathematical Physics, 56 (8). 082701. ISSN 0022-2488. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Mikhailov, Alexander V. and Xenitidis, Pavlos (2014) Second Order Integrability Conditions for Difference Equations: An Integrable Equation. Letters in Mathematical Physics, 104 (4). pp. 431-450. ISSN 0377-9017. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Xenitidis, Pavlos and Nijhoff, Frank W. (2012) Symmetries and conservation laws of lattice Boussinesq equations. Physics Letters A, 376 (35). pp. 2394-2401. ISSN 0375-9601. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Mikhailov, A. V. and Wang, Jing Ping and Xenitidis, Pavlos (2011) Recursion operators, conservation laws, and integrability conditions for difference equations. Theoretical and Mathematical Physics, 167 (1). pp. 421-443. ISSN 0040-5779. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Mikhailov, Alexander V. and Wang, Jing Ping and Xenitidis, Pavlos (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). pp. 2079-2097. ISSN 0951-7715. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Mikhailov, Alexander V and Wang, Jing Ping and Xenitidis, Pavlos (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). pp. 2079-2097. ISSN 0951-7715. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Xenitidis, Pavlos and Nijhoff, Frank W. and Lobb, Sarah (2011) On the Lagrangian formulation of multidimensionally consistent systems. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 467 (2135). pp. 3295-3317. ISSN 1364-5021. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Mikhailov, Alexander V. and Wang, Jing Ping and Xenitidis, Pavlos (2011) Recursion operators, conservation laws and integrability conditions for difference equations. Theoretical and Mathematical Physics, 167 (1). pp. 421-443. ISSN 0040-5779. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Xenitidis, Pavlos (2011) Symmetries and conservation laws of the ABS equations and corresponding differential–difference equations of Volterra type. Journal of Physics A: Mathematical and Theoretical, 44 (43). p. 435201. ISSN 1751-8113. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tsoubelis, D. and Xenitidis, Pavlos (2009) Continuous symmetric reductions of the Adler–Bobenko–Suris equations. Journal of Physics A: Mathematical and Theoretical, 42 (16). p. 165203. ISSN 1751-8113. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Xenitidis, Pavlos and Papageorgiou, V G (2009) Symmetries and integrability of discrete equations defined on a black–white lattice. Journal of Physics A: Mathematical and Theoretical, 42 (45). p. 454025. ISSN 1751-8113. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tongas, A. and Tsoubelis, D. and Xenitidis, Pavlos (2007) Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions. Journal of Physics A: Mathematical and Theoretical, 40 (44). pp. 13353-13384. ISSN 1751-8113. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Dimas, S. and Tsoubelis, D. and Xenitidis, Pavlos (2007) Lie point symmetry reductions of Bondi's radiating metric. Journal of Physics: Conference Series, 68 . 012018. ISSN 1742-6588. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tongas, A. and Tsoubelis, D. and Xenitidis, Pavlos (2001) Integrability aspects of a Schwarzian PDE. Physics Letters A, 284 (6). pp. 266-274. ISSN 03759601. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tongas, A. and Tsoubelis, D. and Xenitidis, Pavlos (2001) A family of integrable nonlinear equations of hyperbolic type. Journal of Mathematical Physics, 42 (12). p. 5762. ISSN 00222488. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Conference or workshop item

Xenitidis, Pavlos (2009) Integrability and symmetries of difference equations: the Adler-Bobenko-Suris case. In: Group Analysis of Differential Equations and Integrable Systems, 26-30 October, 2008, Protaras, Cyprus. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Aug 29 19:59:31 2015 BST.